Osaka Journal of Mathematics

Structures of the Haken manifolds with Heegaard splittings of genus two

Tsuyoshi Kobayashi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 21, Number 2 (1984), 437-455.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200777120

Mathematical Reviews number (MathSciNet)
MR752472

Zentralblatt MATH identifier
0568.57007

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Kobayashi, Tsuyoshi. Structures of the Haken manifolds with Heegaard splittings of genus two. Osaka J. Math. 21 (1984), no. 2, 437--455. https://projecteuclid.org/euclid.ojm/1200777120


Export citation